** Adol Sinus 24 Caplets for Easier Swallowing. For Sinus headache && Congestion. Non-sedating.
Each Caplet contains:
Paracetamol 325 mg
Pseudoephedrine HCl 30 mg
ADOL Sinus effectively relieves nasal and sinus congestion and headache pain caused by sinusitis, common colds, allergy and hay fever.
– Adults and children over 12 years: 2 caplets 3 to 4 times daily, not exceeding 8 caplets in a 24-hour period.
– Children 6-12 years: take 1 caplet 3 to 4 times daily, not exceeding 4 caplets in a 24-hour period.
– Do not give to children below 6 years old.
– Do not take more than 2 caplets at one time.
– If you miss a dose: take the missed dose as soon as possible && if it almost time for your next dose, wait until then to take your medicine and skip the missed dose. Do not take two doses at one time.
– Be aware if you are alcoholic or if you suffer from diabetes, high blood pressure, raised intraocular pressure, ischaemic heart disease, hyperthyroidism (increased thyroid secretions), liver impairment, kidney dysfunction, prostatic enlargement.
Hypersensitivity to any of the ingredients && in severe renal disease to avoid increased CNS side effects.
** Store at room temperature.
Keep all Medicines out of the reach of children.
** Manufactured by: EIMC United Pharmaceuticals
Under License of: Gulf Pharmaceutical Industries (Julphar), U.A.E.
For: Julphar Scientific Office – Egypt